skip to main content

Parameters and duality for the metaplectic geometric Langlands theory

Gaitsgory, D. ; Lysenko, S.

Selecta Mathematica, 2018, Vol.24(1), pp.227-301 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Citações Citado por
  • Título:
    Parameters and duality for the metaplectic geometric Langlands theory
  • Autor: Gaitsgory, D. ; Lysenko, S.
  • Assuntos: 14F05 ; 14H60
  • É parte de: Selecta Mathematica, 2018, Vol.24(1), pp.227-301
  • Descrição: We introduce the space of parameters for the metaplectic Langlands theory as factorization gerbes on the affine Grassmannian, and develop metaplectic Langlands duality in the incarnation of the metaplectic geometric Satake functor. We formulate a conjecture in the context of the global metaplectic Langlands theory, which is a metaplectic version of the “vanishing theorem” of Gaitsgory (Astérisque 370:1–112, 2015, Theorem 4.5.2).
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.